ResearcherID Thomson Reuters  

Chen, YangQuan
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: A-2301-2008
URL: http://www.researcherid.com/rid/A-2301-2008
Subject: Automation & Control Systems; Computer Science; Engineering; Remote Sensing; Robotics
Keywords: distributed control; sensor networks; fractional calculus; learning control; distributed parameter systems; uav; robotics; cooperative control; intelligent control; robust control; interval computation; control systems
ORCID: http://orcid.org/0000-0002-7422-5988
My Institutions (more details)
Primary Institution:
Sub-org/Dept: School of Engineering
Role:
Past Institutions: Utah State University; Nanyang Technological Univeristy; National Univerisity of Singapore (NUS); Seagate Technology
Description:
My URLs: http://mechatronics.ucmerced.edu/
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  22  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Iterative learning control: Brief survey and categorization
 Author(s): AHN, HS; CHEN, Y; MOORE, KL
 Source: IEEE TRANSACTIONS ON SYSTEMS MAN AND CYBERNETICS PART C-APPLICATIONS AND REVIEWS Volume: 37 Issue: 6 Pages: 1099-1121 Published: NOV 2007
 Times Cited: 523
 DOI: 10.1109/TSMCC.2007.905759
added
08-Feb-08
2.  Title: Mittag-Leffler stability of fractional order nonlinear dynamic systems
 Author(s): LI, Y; CHEN, YQ; PODLUBNY, I
 Conference: 3rd IFAC Workshop on Fractional Derivative and Applications Volume: 45 Pages: 1965-1969 Year: 2009
 Times Cited: 312
 DOI: 10.1016/j.automatica.2009.04.003
added
11-Oct-09
3.  Title: Tuning and auto-tuning of fractional order controllers for industry applications
 Author(s): MONJE, CA; VINAGRE, BM; FELIU, V; et al.
 Source: CONTROL ENGINEERING PRACTICE Volume: 16 Issue: 7 Pages: 798-812 Published: JUL 2008
 Times Cited: 294
 DOI: 10.1016/j.conengprac.2007.08.006
added
08-Jul-08
4.  Title: Stability of fractional-order nonlinear dynamic systems: Lyapunov direct method and generalized Mittag-Leffler stability
 Author(s): LI, Y; CHEN, YQ; PODLUBNY, I
 Source: COMPUTERS & MATHEMATICS WITH APPLICATIONS Volume: 59 Issue: 5 Pages: 1810-1821 Published: MAR 2010
 Times Cited: 283
 DOI: 10.1016/j.camwa.2009.08.019
added
08-Apr-10
5.  Title: Discretization schemes for fractional-order differentiators and integrators
 Author(s): CHEN, YQ; MOORE, KL
 Source: IEEE TRANSACTIONS ON CIRCUITS AND SYSTEMS I-FUNDAMENTAL THEORY AND APPLICATIONS Volume: 49 Issue: 3 Pages: 363-367 Published: MAR 2002
 Times Cited: 273
 DOI: PII S1057-7122(02)02269-9
added
15-Jan-08
6.  Title: High-order and model reference consensus algorithms in cooperative control of multivehicle systems
 Author(s): REN, W; MOORE, KL; CHEN, YQ
 Source: JOURNAL OF DYNAMIC SYSTEMS MEASUREMENT AND CONTROL-TRANSACTIONS OF THE ASME Volume: 129 Issue: 5 Pages: 678-688 Published: SEP 2007
 Times Cited: 198
 DOI: 10.1115/1.2764508
added
28-Jul-08
7.  Title: Matrix approach to discrete fractional calculus II: Partial fractional differential equations
 Author(s): PODLUBNY, I; CHECHKIN, A; SKOVRANEK, T; et al.
 Source: JOURNAL OF COMPUTATIONAL PHYSICS Volume: 228 Issue: 8 Pages: 3137-3153 Published: MAY 1 2009
 Times Cited: 153
 DOI: 10.1016/j.jcp.2009.01.014
added
10-Apr-09
8.  Title: Continued fraction expansion approaches to discretizing fractional order derivatives - an expository review
 Author(s): CHEN, YQ; VINAGRE, BM; PODLUBNY, I
 Source: NONLINEAR DYNAMICS Volume: 38 Issue: 1-4 Pages: 155-170 Published: DEC 2004
 Times Cited: 148
added
15-Jan-08
9.  Title: Two direct Tustin discretization methods for fractional-order differentiator/integrator
 Author(s): VINAGRE, BM; CHEN, YQ; PETRAS, I
 Source: JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS Volume: 340 Issue: 5 Pages: 349-362 Published: AUG 2003
 Times Cited: 139
 DOI: 10.1016/j.jfranklin.2003.08.001
added
15-Jan-08
10.  Title: Robust Stability and Stabilization of Fractional-Order Interval Systems with the Fractional Order alpha: The 0 < alpha < 1 Case
 Author(s): LU, JG; CHEN, YQ
 Source: IEEE TRANSACTIONS ON AUTOMATIC CONTROL Volume: 55 Issue: 1 Pages: 152-158 Published: 2010
 Times Cited: 135
 DOI: 10.1109/TAC.2009.2033738
added
26-Feb-10
publication(s)  
First Page Previous Page Page   of  22  Go Next Page Last Page
  Sort by:    Results per page: